Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having small itching blisters all over my body. 22 weeks pregnant. Is it safe to take avil to reduce itching?

Hi doctor, as i got up this morning, I found small iching blisters (small colourless - skin color bumps or pimples ) scattered all over my body. A few on face & neck , a few on stomach and a couple of them on legs. I am 22 weeks pregnant and currently in UK. Can you please advice if it is safe to take avil 25 mg and it would be any help to reduce itchiness. Bhanu
Asked On : Sun, 8 Jul 2012
Answers:  2 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear bhanu..,
Thanks for choosing HCM..,
No doubt , it is IRRITANT DERMATITIS.,
So U can use..,
Morning Calamine lotion for application..,
Night times use...Fusidic acid and gentamycin..,
consult good dermatologist..,
Answered: Mon, 9 Jul 2012
I find this answer helpful
Dermatologist Dr. Sher Bhutto's  Response
Yes you can take avil for few days but not any other medicine your bumps r ordinary papules of pregnancy so do not worry
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor